Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 18 found articles
 
 
  Nonholonomic dynamics and control of a spherical robot with an internal omniwheel platform: Theory and experiments
 
 
Title: Nonholonomic dynamics and control of a spherical robot with an internal omniwheel platform: Theory and experiments
Author: Karavaev, Yu. L.
Kilin, A. A.
Appeared in: Proceedings of the Steklov Institute of Mathematics
Paging: Volume 295 (2016) nr. 1 pages 158-167
Year: 2016
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands